Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semigroups of holomorphic functions in the polydisk
HTML articles powered by AMS MathViewer

by M. D. Contreras, C. de Fabritiis and S. Díaz-Madrigal PDF
Proc. Amer. Math. Soc. 139 (2011), 1617-1624 Request permission

Abstract:

In this paper we provide an easy-to-use characterization of infinitesimal generators of semigroups of holomorphic functions in the polydisk. We also present a number of examples related to that characterization.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A99, 37L05
  • Retrieve articles in all journals with MSC (2010): 32A99, 37L05
Additional Information
  • M. D. Contreras
  • Affiliation: Departamento de Matemática Aplicada II, Escuela Técnica Superior de Ingenieros, Universidad de Sevilla, Camino de los Descubrimientos, 41092, Sevilla, Spain
  • MR Author ID: 335888
  • Email: contreras@us.es
  • C. de Fabritiis
  • Affiliation: Dipartimento di Scienze Matematiche, Università Politecnica delle Marche, Via Brecce Bianche, 60131, Ancona, Italia
  • MR Author ID: 294935
  • Email: fabritiis@dipmat.univpm.it
  • S. Díaz-Madrigal
  • Affiliation: Departamento de Matemática Aplicada II, Escuela Técnica Superior de Ingenieros, Universidad de Sevilla, Camino de los Descubrimientos, 41092, Sevilla, Spain
  • MR Author ID: 310764
  • Email: madrigal@us.es
  • Received by editor(s): February 8, 2010
  • Received by editor(s) in revised form: May 4, 2010
  • Published electronically: October 4, 2010
  • Additional Notes: The first and third authors were partially supported by the Ministerio de Ciencia e Innovación and the European Union (FEDER), project MTM2009-14694-C02-02, by La Consejería de Educación y Ciencia de la Junta de Andalucía and by the European Science Foundation Research Networking Programme HCAA
  • Communicated by: Franc Forstneric
  • © Copyright 2010 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1617-1624
  • MSC (2010): Primary 32A99; Secondary 37L05
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10571-3
  • MathSciNet review: 2763751